Could the medication Pentasa make me gain weight?

Answers (1)

Anonymous

8 Apr 2011

Hello,

It is not listed as a possible side effect.

List of possible side effects for future reference:

http://www.drugs.com/sfx/pentasa-side-effects.html

Take care.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Pentasa - I have ulcerative colitis and since last two month I have recurrent UTI so UTI is?

... corelated wit ulcerative colitis

1 answer 15 Jan 2010

Ulcerative Colitis -- Active - My B-I-L is starting on Azathiprine and has been taking prednisone?

... for his Ulcerative Colitis. . . has anyone out there been on this medication? Are the benefits better than all the possible side effects? He is ...

2 answers 18 Oct 2011

Just Started Uceris for Ulcerative Colitis anyone else taking this?

I have been on every other medication but they haven't helped much so my doctor is trying the newly approved Uceris which is an enteric coated ...

1 answer 29 Apr 2013

Anyone recently started Lialda & at what dose did you experience change? Good or bad?

My doctor did a poor job of explaining what I might expect to feel after I started this graduated regimen of Lialda. I am 60 and the only other ...

1 answer 14 Dec 2013